# SDR 20010425AP001

- Difficulty date: August 8, 2000
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26962
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS ESCAPE PATH LIGHTING LIGHTS ON SEATS NOT WORKING.  REPAIRED WIRING AT POWER SUPPLY AND REPLACED POWER SUPPLY.  (M)
